Switch to: References

Add citations

You must login to add citations.
  1. Groups, Group Actions and Fields Definable in First‐Order Topological Structures.Roman Wencel - 2012 - Mathematical Logic Quarterly 58 (6):449-467.
    Given a group , G⊆Mm, definable in a first-order structure equation image equipped with a dimension function and a topology satisfying certain natural conditions, we find a large open definable subset V⊆G and define a new topology τ on G with which becomes a topological group. Moreover, τ restricted to V coincides with the topology of V inherited from Mm. Likewise we topologize transitive group actions and fields definable in equation image. These results require a series of preparatory facts concerning (...)
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  • On the Strong Cell Decomposition Property for Weakly o‐Minimal Structures.Roman Wencel - 2013 - Mathematical Logic Quarterly 59 (6):452-470.
    Direct download  
     
    Export citation  
     
    Bookmark   5 citations  
  • A Note on Prime Models in Weakly o‐Minimal Structures.Somayyeh Tari - 2017 - Mathematical Logic Quarterly 63 (1-2):109-113.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  • Pseudo Definably Connected Definable Sets.Jafar S. Eivazloo & Somayyeh Tari - 2016 - Mathematical Logic Quarterly 62 (3):241-248.
    In o-minimal structures, every cell is definably connected and every definable set is a finite union of its definably connected components. In this note, we introduce pseudo definably connected definable sets in weakly o-minimal structures having strong cell decomposition, and prove that every strong cell in those structures is pseudo definably connected. It follows that every definable set can be written as a finite union of its pseudo definably connected components. We also show that the projections of pseudo definably connected (...)
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  • Open Core and Small Groups in Dense Pairs of Topological Structures.Elías Baro & Amador Martin-Pizarro - 2021 - Annals of Pure and Applied Logic 172 (1):102858.
    Dense pairs of geometric topological fields have tame open core, that is, every definable open subset in the pair is already definable in the reduct. We fix a minor gap in the published version of van den Dries's seminal work on dense pairs of o-minimal groups, and show that every definable unary function in a dense pair of geometric topological fields agrees with a definable function in the reduct, off a small definable subset, that is, a definable set internal to (...)
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • SCE-Cell Decomposition and OCP in Weakly O-Minimal Structures.Jafar S. Eivazloo & Somayyeh Tari - 2016 - Notre Dame Journal of Formal Logic 57 (3):399-410.
    Continuous extension cell decomposition in o-minimal structures was introduced by Simon Andrews to establish the open cell property in those structures. Here, we define strong $\mathrm{CE}$-cells in weakly o-minimal structures, and prove that every weakly o-minimal structure with strong cell decomposition has $\mathrm{SCE}$-cell decomposition if and only if its canonical o-minimal extension has $\mathrm{CE}$-cell decomposition. Then, we show that every weakly o-minimal structure with $\mathrm{SCE}$-cell decomposition satisfies $\mathrm{OCP}$. Our last result implies that every o-minimal structure in which every definable open (...)
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark  
  • Strong cell decomposition property in o-minimal traces.Somayyeh Tari - 2021 - Archive for Mathematical Logic 60 (1):135-144.
    Strong cell decomposition property has been proved in non-valuational weakly o-minimal expansions of ordered groups. In this note, we show that all o-minimal traces have strong cell decomposition property. Also after introducing the notion of irrational nonvaluational cut in arbitrary o-minimal structures, we show that every expansion of o-minimal structures by irrational nonvaluational cuts is an o-minimal trace.
    No categories
    Direct download (2 more)  
    Translate
     
     
    Export citation  
     
    Bookmark  
  • A Theory of Pairs for Non-Valuational Structures.Elitzur Bar-Yehuda, Assaf Hasson & Ya’Acov Peterzil - 2019 - Journal of Symbolic Logic 84 (2):664-683.
    Given a weakly o-minimal structure${\cal M}$and its o-minimal completion$\bar{{\cal M}}$, we first associate to$\bar{{\cal M}}$a canonical language and then prove thatTh$\left$determines$Th\left$. We then investigate the theory of the pair$\left$in the spirit of the theory of dense pairs of o-minimal structures, and prove, among other results, that it is near model complete, and every definable open subset of${\bar{M}^n}$is already definable in$\bar{{\cal M}}$.We give an example of a weakly o-minimal structure interpreting$\bar{{\cal M}}$and show that it is not elementarily equivalent to any reduct (...)
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  • On Definable Skolem Functions in Weakly o-Minimal Nonvaluational Structures.Pantelis E. Eleftheriou, Assaf Hasson & Gil Keren - 2017 - Journal of Symbolic Logic 82 (4):1482-1495.
    We prove that all known examples of weakly o-minimal nonvaluational structures have no definable Skolem functions. We show, however, that such structures eliminate imaginaries up to definable families of cuts. Along the way we give some new examples of weakly o-minimal nonvaluational structures.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  • Definable Choice for a Class of Weakly o-Minimal Theories.Michael C. Laskowski & Christopher S. Shaw - 2016 - Archive for Mathematical Logic 55 (5-6):735-748.
    Given an o-minimal structure M\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal M}$$\end{document} with a group operation, we show that for a properly convex subset U, the theory of the expanded structure M′=\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal M}'=$$\end{document} has definable Skolem functions precisely when M′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${\mathcal M}'$$\end{document} is valuational. As a corollary, we get an elementary proof that the theory of any such M′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} (...)
    No categories
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Tame Properties of Sets and Functions Definable in Weakly o-Minimal Structures.Jafar S. Eivazloo & Somayyeh Tari - 2014 - Archive for Mathematical Logic 53 (3-4):433-447.
    Let M=\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\mathcal{M}}=}$$\end{document} be a weakly o-minimal expansion of a dense linear order without endpoints. Some tame properties of sets and functions definable in M\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\mathcal{M}}}$$\end{document} which hold in o-minimal structures, are examined. One of them is the intermediate value property, say IVP. It is shown that strongly continuous definable functions in M\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\mathcal{M}}}$$\end{document} satisfy an extended (...)
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  • Heirs of Box Types in Polynomially Bounded Structures.Marcus Tressl - 2009 - Journal of Symbolic Logic 74 (4):1225 - 1263.
    A box type is an n-type of an o-minimal structure which is uniquely determined by the projections to the coordinate axes. We characterize heirs of box types of a polynomially bounded o-minimal structure M. From this, we deduce various structure theorems for subsets of $M^k $ , definable in the expansion M of M by all convex subsets of the line. We show that M after naming constants, is model complete provided M is model complete.
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark